Alert archive / Minnesota / River Flood Warnings in 2014
River Flood Warning 47, NWS Grand Forks, ND
NWS Grand Forks, ND issued this river flood warning at Jul 1, 2014, 7:48 PM CDT for Kittson County, Minnesota. It took effect at Jul 2, 2014, 7:00 AM CDT. It was in force for 36 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2014, 7:48 PM CDT (00:48 UTC)
- In effect from
- Jul 2, 2014, 7:00 AM CDT
- Expired
- Jul 3, 2014, 7:00 PM CDT
- In force
- 36 hr
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Flood severity
- Minor
County Kittson County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 144 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Two Rivers River at Hallock (HLLM5).
- Action stage
- 800 ft
- Minor stage
- 802 ft
- Moderate stage
- 806 ft
- Major stage
- 810 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05095000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
434 WGUS43 KFGF 020048 FLWFGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 748 PM CDT TUE JUL 1 2014 ...THE NATIONAL WEATHER SERVICE IN GRAND FORKS, ND HAS ISSUED A FLOOD WARNING (NEW) FOR THESE RIVER LOCATIONS IN MINNESOTA... NEW FLOODING IS FORECAST TO OCCUR AT... * HALLOCK...ON THE TWO RIVERS RIVER...IN KITTSON COUNTY. .RELEASES FROM LAKE BRONSON WILL CAUSE AN INCREASE ON THE TWO RIVERS TO JUST SCRAPE MINOR FLOOD STAGE. A FOLLOW-UP FLOOD STATEMENT WITH MORE DETAILED FLOODING INFORMATION WILL BE ISSUED SHORTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC069-020148- /O.NEW.KFGF.FL.W.0047.140702T1200Z-140704T0000Z/ /HLLM5.1.ER.140702T1200Z.140702T1200Z.140702T1800Z.NO/ 748 PM CDT TUE JUL 1 2014 THE NATIONAL WEATHER SERVICE IN GRAND FORKS, ND HAS ISSUED A NEW FLOOD WARNING FOR... * ...HALLOCK...ON THE TWO RIVERS RIVER. * FROM WEDNESDAY MORNING TO THURSDAY EVENING. * AT 7:00 PM TUESDAY THE STAGE WAS 801.9 FEET. * MINOR FLOOD STAGE IS 802.0 FEET. * FOR THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * FORECAST, THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE WEDNESDAY MID-MORNING. && LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667 $$
3 follow-up statements
435 WGUS83 KFGF 020105 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 805 PM CDT TUE JUL 1 2014 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THESE RIVER LOCATIONS IN MINNESOTA... * SABIN...ON THE S BR BUFFALO RIVER...IN CLAY COUNTY * DILWORTH...ON THE BUFFALO RIVER...IN CLAY COUNTY ...THE FLOOD WARNING CONTINUES FOR THESE RIVER LOCATIONS IN MINNESOTA... * HALLOCK...ON THE TWO RIVERS RIVER ...IN KITTSON COUNTY .THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE 24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION IT MAY INCLUDE PRECIPITATION EXPECTED THROUGH THE NEXT 72 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC027-031305- /O.EXT.KFGF.FL.W.0046.000000T0000Z-140704T1500Z/ /SABM5.1.ER.140629T0122Z.140630T1615Z.140703T0900Z.NO/ 805 PM CDT TUE JUL 1 2014 THE FLOOD WARNING CONTINUES FOR... * ...SABIN...ON THE S BR BUFFALO RIVER. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:45 PM TUESDAY THE STAGE WAS 13.0 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY MORNING. * IMPACT STATEMENT(S) - AT 13.0 FEET, FLOODING ON ROAD CUT AT OLD MEANDER SCAR EAST OF GAGE BEGINS. && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE WED THU FRI SAT SUN MON TUE (MONTH/DAY) 07/02 07/03 07/04 07/05 07/06 07/07 07/08 S. BUFFALO RIVER SABIN 12.3 11.4 10.6 10.1 9.7 9.4 9.1 LAT...LON 4663 9666 4663 9650 4686 9657 4689 9670 $$ MNC027-031304- /O.EXT.KFGF.FL.W.0036.000000T0000Z-140707T1200Z/ /DILM5.1.ER.140617T2130Z.140623T1600Z.140706T0600Z.NO/ 805 PM CDT TUE JUL 1 2014 THE FLOOD WARNING CONTINUES FOR... * ...DILWORTH...ON THE BUFFALO RIVER. * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 PM TUESDAY THE STAGE WAS 15.9 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 16.3 FEET SOMETIME WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING. * THE RIVER IS FORECAST TO CREST AT 16.3 ON WEDNESDAY EVENING DURING THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 15.8 FEET, ROAD WEST OF GAGE BEGINS TO FLOOD.GAGE NOT ACCESSABLE ABOVE 15 FEET. && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE WED THU FRI SAT SUN MON TUE (MONTH/DAY) 07/02 07/03 07/04 07/05 07/06 07/07 07/08 BUFFALO RIVER DILWORTH 16.3 15.6 14.0 12.4 11.2 10.5 9.9 LAT...LON 4715 9682 4704 9681 4689 9669 4684 9652 4692 9650 $$ MNC069-031304- /O.CON.KFGF.FL.W.0047.140702T1200Z-140704T0000Z/ /HLLM5.1.ER.140702T1200Z.140702T1200Z.140702T1800Z.NO/ 805 PM CDT TUE JUL 1 2014 THE FLOOD WARNING CONTINUES FOR... * ...HALLOCK...ON THE TWO RIVERS RIVER. * FROM WEDNESDAY MORNING TO THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM TUESDAY THE STAGE WAS 801.9 FEET. * MINOR FLOOD STAGE IS 802.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE WEDNESDAY MID-MORNING. * THE RIVER IS FORECAST TO CREST AT 802.0 ON WEDNESDAY MID-MORNING DURING THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 802.0 FEET, FLOOD WARNING STAGE... MINOR.CULVERTS WITH FLAPPERS CHECKED AND THE DIKE WALKED.BANKFULL STAGE. && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE WED THU FRI SAT SUN MON TUE (MONTH/DAY) 07/02 07/03 07/04 07/05 07/06 07/07 07/08 TWO RIVERS RIVER HALLOCK 801.9 801.2 800.3 799.3 798.4 797.9 797.5 LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667 $$
328 WGUS83 KFGF 021502 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 1001 AM CDT WED JUL 2 2014 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THESE RIVER LOCATIONS IN MINNESOTA...NORTH DAKOTA... * EAST GRAND FORKS...ON THE RED RIVER...IN POLK AND GRAND FORKS COUNTIES * DRAYTON...ON THE RED RIVER...IN MARSHALL...WALSH...KITTSON AND PEMBINA COUNTIES * SABIN...ON THE S BR BUFFALO RIVER...IN CLAY COUNTY * DILWORTH...ON THE BUFFALO RIVER...IN CLAY COUNTY ...THE FLOOD WARNING CONTINUES FOR THESE RIVER LOCATIONS IN MINNESOTA...NORTH DAKOTA... * FARGO...ON THE RED RIVER ...IN CLAY AND CASS COUNTIES * OSLO...ON THE RED RIVER ...IN MARSHALL...WALSH...POLK AND GRAND FORKS COUNTIES * HALLOCK...ON THE TWO RIVERS RIVER ...IN KITTSON COUNTY . With little to no runoff from yesterday's rains...the rivers and streams in the Red River of the North's baaing are calming down snd remaining in-channel floodwaters slowly returning to their banks. THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE 24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION IT MAY INCLUDE PRECIPITATION EXPECTED THROUGH THE NEXT 72 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC027-NDC017-031501- /O.CON.KFGF.FL.W.0031.000000T0000Z-000000T0000Z/ /FGON8.2.ER.140616T2015Z.140624T0115Z.000000T0000Z.NO/ 1001 AM CDT WED JUL 2 2014 THE FLOOD WARNING CONTINUES FOR... * ...FARGO...ON THE RED RIVER. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 AM WEDNESDAY THE STAGE WAS 20.8 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 20.4 FEET BY THURSDAY MID-MORNING. * IMPACT STATEMENT(S) - AT 22.0 FEET, FARGO...NORTH BROADWAY BRIDGE IS CLOSED. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE THU FRI SAT SUN MON TUE WED (MONTH/DAY) 07/03 07/04 07/05 07/06 07/07 07/08 07/09 RED RIVER FARGO 20.4 19.9 19.4 19.1 18.9 18.7 18.5 LAT...LON 4715 9673 4724 9683 4724 9694 4676 9689 4677 9671 $$ MNC119-NDC035-031500- /O.EXT.KFGF.FL.W.0032.000000T0000Z-140705T0300Z/ /EGFM5.1.ER.140618T0537Z.140623T1715Z.140703T2100Z.NO/ 1001 AM CDT WED JUL 2 2014 THE FLOOD WARNING CONTINUES FOR... * ...EAST GRAND FORKS...ON THE RED RIVER. * UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:45 AM WEDNESDAY THE STAGE WAS 29.0 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 28.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY AFTERNOON. * IMPACT STATEMENT(S) - AT 28.0 FEET, FLOOD WARNING STAGE...MINOR.BANK FULL STAGE. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE THU FRI SAT SUN MON TUE WED (MONTH/DAY) 07/03 07/04 07/05 07/06 07/07 07/08 07/09 RED RIVER EAST GRAND FORKS 28.3 27.4 26.5 25.7 24.8 24.0 23.1 LAT...LON 4768 9674 4807 9698 4810 9719 4767 9699 $$ MNC089-119-NDC035-099-031500- /O.CON.KFGF.FL.W.0033.000000T0000Z-140706T1800Z/ /OSLM5.2.ER.140618T2049Z.140624T2130Z.140705T1200Z.NO/ 1001 AM CDT WED JUL 2 2014 THE FLOOD WARNING CONTINUES FOR... * ...OSLO...ON THE RED RIVER. * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9:15 AM WEDNESDAY THE STAGE WAS 28.3 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 26.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY MID-MORNING. * IMPACT STATEMENT(S) - AT 30.0 FEET, MODERATE FLOOD STAGE. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE THU FRI SAT SUN MON TUE WED (MONTH/DAY) 07/03 07/04 07/05 07/06 07/07 07/08 07/09 RED RIVER OSLO 27.5 26.8 26.0 25.2 24.4 23.6 22.8 LAT...LON 4810 9721 4807 9698 4846 9706 4848 9725 $$ MNC069-089-NDC067-099-031500- /O.EXT.KFGF.FL.W.0044.000000T0000Z-140705T1200Z/ /DRTN8.1.ER.140625T0815Z.140701T0000Z.140704T0600Z.NO/ 1001 AM CDT WED JUL 2 2014 THE FLOOD WARNING CONTINUES FOR... * ...DRAYTON...ON THE RED RIVER. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:45 AM WEDNESDAY THE STAGE WAS 32.6 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY FRIDAY MORNING. * IMPACT STATEMENT(S) - AT 32.0 FEET, MINOR FLOOD STAGE. AGRICULTURAL DAMAGE STARTS. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE THU FRI SAT SUN MON TUE WED (MONTH/DAY) 07/03 07/04 07/05 07/06 07/07 07/08 07/09 RED RIVER DRAYTON 32.3 31.9 31.4 30.7 30.0 29.5 28.9 LAT...LON 4881 9734 4848 9725 4846 9705 4874 9702 $$ MNC027-031500- /O.EXT.KFGF.FL.W.0046.000000T0000Z-140704T1000Z/ /SABM5.1.ER.140629T0122Z.140630T1615Z.140703T0400Z.NO/ 1001 AM CDT WED JUL 2 2014 THE FLOOD WARNING CONTINUES FOR... * ...SABIN...ON THE S BR BUFFALO RIVER. * UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 9:12 AM WEDNESDAY THE STAGE WAS 12.6 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY NIGHT. * IMPACT STATEMENT(S) - AT 13.0 FEET, FLOODING ON ROAD CUT AT OLD MEANDER SCAR EAST OF GAGE BEGINS. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE THU FRI SAT SUN MON TUE WED (MONTH/DAY) 07/03 07/04 07/05 07/06 07/07 07/08 07/09 S. BUFFALO RIVER SABIN 11.7 10.9 10.3 9.8 9.5 9.2 9.0 LAT...LON 4663 9666 4663 9650 4686 9657 4689 9670 $$ MNC027-031500- /O.EXT.KFGF.FL.W.0036.000000T0000Z-140707T1030Z/ /DILM5.1.ER.140617T2130Z.140623T1600Z.140706T0430Z.NO/ 1001 AM CDT WED JUL 2 2014 THE FLOOD WARNING CONTINUES FOR... * ...DILWORTH...ON THE BUFFALO RIVER. * UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 AM WEDNESDAY THE STAGE WAS 16.2 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 16.3 FEET SOMETIME WEDNESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY NIGHT. * THE RIVER IS FORECAST TO CREST AT 16.3 ON WEDNESDAY EARLY AFTERNOON DURING THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 15.8 FEET, ROAD WEST OF GAGE BEGINS TO FLOOD.GAGE NOT ACCESSABLE ABOVE 15 FEET. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE THU FRI SAT SUN MON TUE WED (MONTH/DAY) 07/03 07/04 07/05 07/06 07/07 07/08 07/09 BUFFALO RIVER DILWORTH 15.9 14.6 13.0 11.6 10.6 9.9 9.4 LAT...LON 4715 9682 4704 9681 4689 9669 4684 9652 4692 9650 $$ MNC069-031500- /O.CON.KFGF.FL.W.0047.000000T0000Z-140704T0000Z/ /HLLM5.1.ER.140702T0352Z.140702T1130Z.140702T1800Z.NO/ 1001 AM CDT WED JUL 2 2014 THE FLOOD WARNING CONTINUES FOR... * ...HALLOCK...ON THE TWO RIVERS RIVER. * UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM WEDNESDAY THE STAGE WAS 802.0 FEET. * MINOR FLOOD STAGE IS 802.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY EARLY AFTERNOON. * IMPACT STATEMENT(S) - AT 802.0 FEET, FLOOD WARNING STAGE... MINOR.CULVERTS WITH FLAPPERS CHECKED AND THE DIKE WALKED.BANKFULL STAGE. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE THU FRI SAT SUN MON TUE WED (MONTH/DAY) 07/03 07/04 07/05 07/06 07/07 07/08 07/09 TWO RIVERS RIVER HALLOCK 801.7 801.1 800.1 799.1 798.3 797.8 797.4 LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667 $$
637 WGUS83 KFGF 030335 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 1035 PM CDT WED JUL 2 2014 ...THE FLOOD WARNING IS NOW CANCELLED FOR THESE RIVER LOCATIONS IN MINNESOTA... * HALLOCK...ON THE TWO RIVERS RIVER...IN KITTSON COUNTY .THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE 24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION IT MAY INCLUDE PRECIPITATION EXPECTED THROUGH THE NEXT 72 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC069-030405- /O.CAN.KFGF.FL.W.0047.000000T0000Z-140704T0000Z/ /HLLM5.1.ER.140702T0352Z.140702T1130Z.140702T1630Z.NO/ 1035 PM CDT WED JUL 2 2014 THE FLOOD WARNING IS CANCELLED FOR... * ...HALLOCK...ON THE TWO RIVERS RIVER. * AT 10:00 PM WEDNESDAY THE STAGE WAS 801.8 FEET. * FELL BELOW FLOOD STAGE AT 11:30 AM WEDNESDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 801.1 FEET BY FRIDAY MID-MORNING. * IMPACT STATEMENT(S) - AT 802.0 FEET, FLOOD WARNING STAGE... MINOR.CULVERTS WITH FLAPPERS CHECKED AND THE DIKE WALKED.BANKFULL STAGE. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE THU FRI SAT SUN MON TUE WED (MONTH/DAY) 07/03 07/04 07/05 07/06 07/07 07/08 07/09 TWO RIVERS RIVER HALLOCK 801.1 800.1 799.1 798.3 797.8 797.4 M LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this river flood warning went out at Jul 1, 6:52 PM CDT, 56 minutes earlier.
Area forecast discussion, Jul 1, 6:52 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 652 PM CDT TUE JUL 1 2014 .UPDATE... ISSUED AT 651 PM CDT TUE JUL 1 2014 MADE SOME MINOR ADJUSTMENTS TO CLOUDS AND POPS DURING THE NEXT FEW HOURS AS THERE CONTINUES TO BE SOME WEAK RADAR RETURNS AND CLOUDS HAVE BEEN A BIT SLOWER TO CLEAR OUT THAN EXPECTED. WE SHOULD STILL SEE SOME CLEARING BY 03Z OR SO. WILL CONTINUE TO KEEP LOWS IN THE 40S WHICH FITS WITH THE UPSTREAM DEWPOINTS OVER CANADA. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 330 PM CDT TUE JUL 1 2014 THE MAIN CHALLENGES WILL BE TEMPS AND CONVECTIVE CHANCES ON THE FOURTH OF JULY. MODELS ARE IN GOOD OVERALL AGREEMENT THIS AFTERNOON. FOR TONIGHT...SKIES WILL CLEAR FROM NW TO SOUTHEAST THROUGH THE EVENING AND OVERNIGHT. TEMPS WILL FALL BELOW NORMAL WITH A COLD DAY TODAY. ON WEDNESDAY...EXPECT PLENTIFUL SUNSHINE AND TEMPS BELOW NORMAL. ALTHOUGH WITH LITTLE WIND COMPARED TO THE PAST SEVERAL...AND SUNSHINE...IT WILL BE A GREAT DAY. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 330 PM CDT TUE JUL 1 2014 ON THURSDAY...TEMPS WILL WARM FROM WED AND ANOTHER MOSTLY SUNNY DAY IS EXPECTED. ON THE FOURTH OF JULY...THE CHANCES FOR SHOWERS AND STORMS WILL INCREASE DURING THE DAY. THERE WILL BE INSTABILITY AND SOME SHEAR...WITH PWATS RISING OVER 1.5 INCHES BY 00Z SAT. THE BEST CHANCE FOR STORMS SHOULD OCCUR IN THE WEST AND SOUTH...MOVING EAST INTO FRI NIGHT. THE GFS HAS A CONVECTIVE COMPLEX INTO THE OVERNIGHT...SO SOMETHING TO MONITOR WITH HOLIDAY ACTIVITIES INTO THIS WEEKEND. SATURDAY TO TUESDAY...MODELS IN FAIR AGREEMENT WITH THE EXTENDED TIME FRAME SUGGESTING 500MB ZONAL TO NW FLOW ALOFT WITH 850MB TEMPS INTO THE 15 TO 22 C RANGE FOR THE HOLIDAY WEEKEND. THIS WILL BRING MAX TEMPS INTO THE 80S. A SHORT WAVE IS EXPECTED TO BRING A CHC OF THUNDER SATURDAY MORNING TO AFTN. GIVEN THE FLOW AND AMPLE MOISTURE ACROSS THE REGION ANY PERTURBATION IN THE FLOW WILL BRING CHC OF THUNDER FOR THE BEGINNING OF NEXT WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 651 PM CDT TUE JUL 1 2014 MVFR CIGS WILL CONTINUE TO IMPROVE TO VFR DURING THE NEXT FEW HOURS...WITH CIGS AROUND 3500-5000 FT HANGING AROUND UNTIL 02 TO 06Z TIME FRAME AND THEN GRADUALLY CLEARING FROM NORTHWEST TO SOUTHEAST. ALL SITES SHOULD BE VFR BY MORNING. NORTHWEST WINDS WILL CONTINUE TO DIMINISH DOWN TO LESS THAN 12 KTS BY THIS EVENING. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && UPDATE...JR SHORT TERM...DK LONG TERM...JK/DK AVIATION...JR
Hazardous weather outlook, Jul 1, 6:40 AM CDT, 13 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 640 AM CDT TUE JUL 1 2014 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-021145- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 640 AM CDT TUE JUL 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CHANCES FOR THUNDERSTORMS WILL RETURN FOR THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED.
Nearby
River Flood Warnings in Minnesota, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.